# SDR UPS07M48949

- Difficulty date: December 4, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FX COMPT FWD BULKHEAD APPROX AT RBL 10 FOUND VERTICAL STIFFENER TOP EDGE CRACKED.  CRACK STIFFENER PARTS & FASTENERS REMOVED PER SRM 53-00-01 FIG 8 VIR38 & 51-31-01VIIR38.  CRACK STIFFENER CUTOFF PER SRM 53-00-01 FIG 8VIR38.  HFEC C/O PER DACNDTSPMREV1206-10-01.001 NO CRACK.  REPAIR ANGLES FAB PER SRM 53 -00-01 FIG 8VIR38, HEAT TREAT PER DPS7.00-1 & HARDNESS VALUES HRB81.4 PER DPS1.05-3.  INSTL PER SRM 53-00-01 FIG 8VIR38 & 51-31-01VIIR38 EN1007-07.
